default-icon

Heart faliur, bloating.

He was admitted into a nursing home with lungs infection & suger fall respectively. Even after discharging, he is facing problems with stomach bloating & his feet is bloated too. We were told that his heart pumps slower than normal rate. He is anemic & his hemoglobin level is 9.5. He has lost his appetite, he feels weak to move. What should we do ??
views-icons 53 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Heart faliur, bloating.

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello There. I can understand your concern. As his age has also increased, his heart is becoming weaker. it looks like he is suffering from chronic heart failure. due to that there is the swelling and also, since his Hb is also low so orofer is necessary. he recently got discharged from hospital so he might be in a phase of convalescence which is caused too much weakness which is also amplified by the low Hb. instead of pan40, give him cap. Pan-L once a day half hour before food. and you can add Tab. Dytor 10mg once a day. have a salt restricted diabetic diet. consult a cardiologist once for further management. Best regards, Dr. Anil kumar jain.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Deepthi Rao Gorukanti Hyderabad | General Physician
Answered
Add dytor 10mg daily once. Restict water to 1 lit/day and salt to 1gram per day.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pankaj Kumar Delhi | General Physician
Answered
As he is discharged from hospital so i think the heart failure part is now resolved... Swelling of feet may take time to resolve, if we add a good diuretic it will clear in less time. Anaemia can cause feet swelling also and they already added Orofer to correct anaemia. They have added udiliv in his prescription so it implies his LFT is deranged. Give him Sompraz 40 Twice daily for few days instead of Pan 40. Weakness is very obvious after any acute illness. Just give him Salt restricted diabetic diet, he will improve very soon.. All the best
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Bodhisatwa Choudhuri Kolkata | General Physician
Answered
Hello. His problems suggest he is suffering from chronic heart failure, and anemia is increasing the problem. Please do an Echocardiogram (if not already done) to see the heart pumping capability. Apart from his present medications, add tab DYTOR 10mg at bedtime. This should help with heart failure and leg swelling.
Next Steps
Please consult a cardiologist.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO